# SDR FDEA202110022443

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AGA7372501
- Condition: Corroded
- Location: Bs 1877 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RIGHT HAND FITTING AT STATION 1877 LONGERON 43 FOUND CORROSION CORROSION AT AFT CARGO - RIGHT HAND FITTING STATION 1877 LONGERON 43 REMOVED   AND FOUND OUT LIMIT AS PER SRM 53-00-00-2R FIGURE 205.CARRIED OUT REPAIR AT   STATION 1877 LONGERON 43 RIGHT HAND IN ACCORDANCE WITH EA # 1-5310-T0364345 P1.   TITLE : FUSELAGE - MAINFRAME - EXFOLIATION CORROSION FOUND COMMON TO VERTICAL   FLANGE OF AGA7037-501 LONGERON L-43R AND AGA7372 - 501 FITTING BETWEEN STA   1871.000 AND STA 1887.000.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
